# SDR AALA201809263002

- Difficulty date: September 20, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127Y5
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO, RIGHT TRANSITION PANEL,  BS 847 TO 867.  REPLACED THE TRANSITION PANEL IAW SRM 51-10-02,  51-00-05, AND DRAWING 146A8127.
